MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM PUMP CONSOLE; QUANTUM HEART LUNG MACHINE

SPECTRUM MEDICAL LTD QUANTUM PUMP CONSOLE; QUANTUM HEART LUNG MACHINE
Model Number QWS15S
Medical Device Problem Code Increased Pump Speed (1501)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported an event where the following took place during a cardiopulmonary bypass procedure: 1.High pressure event stopped cardioplegia pump.2.After pressure relief, pump started with high rpm instead of slowly regulating -> frequency of occurrence 2-3 times.No consequences to patient (i.E., no harm) as a result of this event.
 
Additional Manufacturer Narrative
Being on site the phenomenon could be reproduced once out of appr.15 times.-> set up: ratio @ 0:1 flow set to max 1.5l/min => to avoid a high flow rate in case of recurrence, the flow rate in the settings was set to 0.5 for safety.Reasons: checked all sap connections okay.Checked sensor functionalities okay(flow, level, pressure).System will be in use again.Csv file requested to be sent from customer for further investigation.

Brand Name
QUANTUM PUMP CONSOLE
Common Device Name
QUANTUM HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
herrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
asia lukuc
harrier4, meteor business park
cheltenham road east
gloucester, GL2 9-QL
UK   GL2 9QL
MDR Report Key19679521
Report Number3006073153-2024-00012
Device Sequence Number15162544
Product Code DTQ
UDI-Device Identifier05060434420008
UDI-Public05060434420008
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS15S
Device Catalogue Number51-000001-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUANTUM ROLLER PUMP (AU4000908); QUANTUM ROLLER PUMP (AU4002417)
Patient SexUnknown